# SDR 2020FA0000394

- Difficulty date: September 4, 2020
- Submitted: September 4, 2020
- Operation: General aviation
- Aircraft: N79US
- Make and model: Diamon DA 40
- Aircraft serial: 401220
- Aircraft time: 115 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bolt
- Condition: Detached
- Location: Fill Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK FILL CAP RETAINING BOLT FELL OFF INTO THE TANK WITH THE REST OF THE FUEL TANK CAP PARTS.  TOTAL PARTS INCLUDE THE NUT, WASHER, SPRING, AND THE FUEL CAP LOCKING MECHANISM.
